RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Computer Optics:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Computer Optics, 2016, Volume 40, Issue 5, Pages 635–641 (Mi co287)  

OPTO-IT

Scattering of light from hollow and semi-hollow 3D scatterers with ellipsoidal, cylindrical and cartesian symmetries

X. Chen, O. Korotkova

Department of Physics, University of Miami, Coral Gables, FL 33146, USA

Abstract: Scattering potentials of hollow particles with ellipsoid-, cylinder- and parallelepiped-like shapes and adjustable edge sharpness are introduced as a difference of two 3D multi-Gaussian functions with suitable parameters. The far-zone intensity distributions generated on weak scattering from such potentials are shown to depend on the scatterer’s boundary thickness, edge softness as well as on its size relative to the wavelength. Possible extension to potentials formed by nested shells of the same or different types and potentials with semi-hollow center is outlined.

Keywords: scattering, particles.

Funding Agency Grant Number
AFOSR FA9550-12-1-0449
O. Korotkova’s research is funded by Air Force Office of Scientific Research (AFOSR) (FA9550-12-1-0449)


DOI: https://doi.org/10.18287/2412-6179-2016-40-5-635-641

Full text: PDF file (913 kB)
Full text: http://www.computeroptics.smr.ru/.../400504.html
References: PDF file   HTML file

Received: 19.10.2016
Accepted:31.10.2016
Language:

Citation: X. Chen, O. Korotkova, “Scattering of light from hollow and semi-hollow 3D scatterers with ellipsoidal, cylindrical and cartesian symmetries”, Computer Optics, 40:5 (2016), 635–641

Citation in format AMSBIB
\Bibitem{CheKor16}
\by X.~Chen, O.~Korotkova
\paper Scattering of light from hollow and semi-hollow 3D scatterers with ellipsoidal, cylindrical and cartesian symmetries
\jour Computer Optics
\yr 2016
\vol 40
\issue 5
\pages 635--641
\mathnet{http://mi.mathnet.ru/co287}
\crossref{https://doi.org/10.18287/2412-6179-2016-40-5-635-641}


Linking options:
  • http://mi.mathnet.ru/eng/co287
  • http://mi.mathnet.ru/eng/co/v40/i5/p635

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Computer Optics
    Number of views:
    This page:77
    Full text:22
    References:19

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020